JournalszaaVol. 21, No. 4pp. 1061–1074

On the Asymptotics of Nonlinear Difference Equations

  • Lothar Berg

    Universität Rostock, Germany
On the Asymptotics of Nonlinear Difference Equations cover
Download PDF

Abstract

Solutions of nonlinear difference equations of second order are investigated with respect to their asymptotic behaviour. In particular, seven conjectures of Kulenović and Ladas concerning rational difference equations are verified.

Cite this article

Lothar Berg, On the Asymptotics of Nonlinear Difference Equations. Z. Anal. Anwend. 21 (2002), no. 4, pp. 1061–1074

DOI 10.4171/ZAA/1127